# SDR AALA202510106872

- Difficulty date: September 24, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR SWITCH STRIKER PLATE ON AFT SIDE OF DOOR WORN AND DAMAGED.  REMOVED AND REPLACED WORN AND DAMAGED PLATES. PER AARD 51-00-05-1 AND SRM51-40-01-0G.
